# SDR FDEA201502140532

- Difficulty date: February 14, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 568 hours, 21,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  REWIRED IAW WDM CH 33-51-12.  OPERATIONS CHECKED NORMAL.
